MAUDE Adverse Event Report: JOINT RECON CE LM : DEPUY IRELAND CORAIL AMT SZ10 125 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

JOINT RECON CE LM : DEPUY IRELAND CORAIL AMT SZ10 125 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971210
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 03/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2021 first intention pth, on (b)(6) 2021 revision pth, implantation of the femoral stem performed on (b)(6) which required a surgical revision with a change of stem and head on (b)(6) with a cemented stem.On (b)(6) there was a problem when removing the impactor, which remained attached to the stem.This reduced the strength of the final stem and caused it to sink in.Then it was necessary to explant it during a second surgery.Doi: (b)(6) 2021.Dor: (b)(6) 2021; affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary examination of the returned stem finds nothing outward to suggest product error.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Device history review a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, h6 health effect - impact code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the revision was due to depressions and there was a 5 minutes delay.

Brand Name
CORAIL AMT SZ10 125 STD COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
JOINT RECON CE LM : DEPUY IRELAND
loughbeg ringaskiddy
cork P43 E D82
EI  P43 ED82
MDR Report Key11664078
Report Number1818910-2021-07862
Device Sequence Number3015129
Product Code LPH
UDI-Device Identifier10603295455400
UDI-Public10603295455400
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL971210
Device Catalogue NumberL971210
Device Lot Number9606417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer04/14/2021
06/07/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date04/27/2021
06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 22.225+4 NK.; ARTICUL/EZE BALL 22.225+4 NK
Outcome Attributed to Adverse Event Required Intervention;